# SDR 750WL0003

- Difficulty date: May 11, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 51,576 hours, 17,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L2 DOOR IS INOP.  REPLACED EMERGENCY LIGHT AT L2 DOOR.  OPS CHECKS GOOD.
